MAUDE Adverse Event Report: ARTHREX, INC. ONE PIECE MAIN PUMP&PATIENT EXT TBG; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. ONE PIECE MAIN PUMP&PATIENT EXT TBG; ARTHROSCOPE AND ACCESSORIES
Model Number ONE PIECE MAIN PUMP&PATIENT EXT TBG
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder instability surgery the device built up a lot of pressure and wouldn¿t stop in any way.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
ONE PIECE MAIN PUMP&PATIENT EXT TBG
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24833521
Report Number1220246-2026-02108
Device Sequence Number13058179
Product Code HRX
UDI-Device Identifier00888867039131
UDI-Public(01)00888867039131(11)250624(17)300531(10)N5035
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONE PIECE MAIN PUMP&PATIENT EXT TBG
Device Catalogue NumberAR-6415
Device Lot NumberN5035
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/18/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown